| Catalog Number |
391-09-606 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2021-00638; (b)(4), s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
Event or Problem Description
Revision surgery - due to poly swap for unknown reason.